# SDR C2XA11SH073

- Difficulty date: March 26, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 26,351 hours, 19,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525669001
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK VERTICAL STAB SPAR 1 ATTACHMENT AT FRAME 75 SHOWS SIGNS OF MOVEMENT AT O/B AREAS (INSIDE AFT AVIONICS BAY).  MAINTENANCE PERFORMED REPAIR OF FRAME 75 FITTING IAW EMB-145 EC5310-01317 REV B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
